Google scholar arxiv informatics ads IJAIS publications are indexed with Google Scholar, NASA ADS, Informatics et. al.

Call for Paper

-

May Edition 2020

International Journal of Applied Information Systems solicits high quality original research papers for the May 2020 Edition of the journal. The last date of research paper submission is April 15, 2020.

Weak Domination in Block Graphs

M. H. Muddebihal, Geetadevi Baburao in Applied Mathematics

International Journal of Applied Information Systems
Year of Publication: 2020
Publisher: Foundation of Computer Science (FCS), NY, USA
Authors:M. H. Muddebihal, Geetadevi Baburao
10.5120/ijais2020451844
Download full text
  1. M H Muddebihal and Geetadevi Baburao. Weak Domination in Block Graphs. International Journal of Applied Information Systems 12(27):15-20, February 2020. URL, DOI BibTeX

    @article{10.5120/ijais2020451844,
    	author = "M. H. Muddebihal and Geetadevi Baburao",
    	title = "Weak Domination in Block Graphs",
    	journal = "International Journal of Applied Information Systems",
    	issue_date = "February 2020",
    	volume = 12,
    	number = 27,
    	month = "February",
    	year = 2020,
    	issn = "2249-0868",
    	pages = "15-20",
    	url = "http://www.ijais.org/archives/volume12/number27/1078-2020451844",
    	doi = "10.5120/ijais2020451844",
    	publisher = "Foundation of Computer Science (FCS), NY, USA",
    	address = "New York, USA"
    }
    

Abstract

For any graph G=(V,E), the block graph B(G) is a graph whose set of vertices is the union of set of blocks of G in which two vertices are adjacent if and only if the corresponding blocks of G are adjacent. For any two adjacent vertices u and v we say that v weakly dominates u if deg(v)=deg(u). A dominating set D of a graph B(G) is a weak block dominating set of B(G), if every vertex in V[B(G) ]-D is weakly dominated by at least one vertex in D. A weak domination number of a block graph B(G) is the minimum cardinality of a weak dominating set of B(G). In this paper, we study a graph theoretic properties of γWB (G) and many bounds were obtained in terms of elements of G and the relationship with other domination parameters were found.

Reference

  1. R. B. Allan and R. Laskar, On domination and independent domination number of a graphs, Discrete Mathematics, Vol-23, 1978, 73-76.
  2. E. J. Cockayne, R. M. Dawes and S. T. Hedetniemi, Total domination in graphs, Networks, Vol-10, 1980, 211-219.
  3. E. J. Cockayne, P. A. Dreyer. Jr, S. M. Hedetniemi and S. T. Hedetniemi, Roman domination in graphs,Discrete Maths, V0l-278, 2004, 11-22.
  4. E. J. Cockayne, B. L. Hartnell, S. T. Hedetniemi and R. Laskar, Perpect domination in graphs, J. Combin. Inform. System Sci, Vol – 18, 1993, 136 – 148.
  5. G. S. Domke, J. H. Hattingh, S. T. Hedetniemi, R. C. Laskar and L. R. Markus,Restrained domination in graphs, Discrete Mathematics, Vol- 203, 1999, 61-69.
  6. F. Harary,Graph Theory, Adison – Wesley, Reading Mass, 1974.
  7. F. Harary and T. W. Haynes, Double domination in graphs, Ars combin, Vol-55, 2000, 201- 213.
  8. J. H. Hattingh and M. A. Hanning, On strong domination in graphs, J. Combin. Math. Combin. Comput, Vol – 26, 1998, 73 – 92.
  9. J. H. Hattingh and R. C. Laskar, On weak domination in graphs, Ars Combinatoria, Vol – 49, 1998.
  10. T. W. Haynes, S. T. Hedetniemi and P. J. Slater, Fundamentals of domination in Graphs,Marcel Dekkar, Inc., New York, 1998.
  11. T. W. Haynes, S. T. Hedetniemi, P. J. Slater (Eds.), Domination in graphs: Advanced Topics, Marcel Dekker, Inc., New York, 1998.
  12. S. T. Hedetniemi and R. C. Laskar, Connected domination in graphs, Graph theory and combinatories cambridge, (Academic press), Landon, 1948, 209- 218.
  13. V. R. Kulli, Theory of domination in graphs, Viswa international publications, India, 2010.
  14. V. R. Kulli and M. H. Muddebihal, Lict Graph and Litact Graph of a Graphs, Journal of Analysis and computation, Vol – 2, 2006, 133 - 143.
  15. S. L. Mitchell and S. T. Hedetniemi, Edge domination in Trees, Congruent Number, Vol-19, 1977, 489 – 509.
  16. M. H. Muddebihal and Geetadevi Baburao, Weak line domination in graph theory, IJRAR, Vol – 6, 2019, 129 – 133.
  17. M. H. Muddebihal and Nawazoddin U. Patel, Strong Lict domination in graphs, IJRASET, Vol – 45, 2017, 596 – 602.
  18. M. H. Muddebihal and Priyanka H. Mandarvadkar, Global domination in Line graphs, IJRAR, Vol - 6, 2019, 648 – 652.
  19. M. H. Muddebihal, G. Srinivas, A. R. Sedamkar, Domination in squares graphs, Ultra scientist, Vol – 23(3), 2011, 795 – 800.
  20. M. H. Muddebihal and Suhas P. Gade, Lict double domination in graphs,Global Journal of pure and applied Mathematics, Vol-13, 2017, 3113-3120.
  21. M. H. Muddebihal and Sumangaladevi, Roman Block domination in graphs, International journal for Research in Science and Advanced Technologies, Vol – 6, 2013, 267 – 275.
  22. M. H. Muddebihal and Vedula Padmavathi, Connected block domination in graphs, Int, J. of Physical Science, Vol – 25, 2013, 453 - 458.
  23. Mustapha Chellali and Nader Jafari Rad, Weak Total domination in graphs, Utilitas Mathematics, Vol – 94, 2014, 221 – 236.
  24. D. Routenbach, Bounds on the weak domination number, Austral J. Combin, Vol – 18, 1998, 245 – 251.
  25. D. Routenbach, Bounds on the strong domination number, Discrete Math, Vol – 215, 2000, 201 – 212.
  26. E. Sampathkumar and L. Puspa Latha, Strong weak domination number and domination balance in graphs, Discreate Math, Vol – 161, 1996, 235 – 242.

Keywords

Dominating set; Strong split domination; Weak domination; Perfect domination; Weak block domination